MAUDE Adverse Event Report: CAYENNE MEDICAL SURELOCK 2.2MM ANCHOR FLEX; FASTENER, FIXATION

CAYENNE MEDICAL SURELOCK 2.2MM ANCHOR FLEX; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual inspection shows that the tip of the inserter is bent, and the anchor is frayed.Item and lot numbers are not confirmed to match the complaint as they are not etched on the part.There are some scratches and galling of the shaft.The knob was rotated in both direction and the shaft of the inserter moved as intended.It is noted that the returned sutures and the anchor are fractured as well as frayed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during surgery, the anchor failed to deploy.Device was returned and the anchor was fractured and the inserter as bent.No further event information available at the time of this report.

Brand Name
SURELOCK 2.2MM ANCHOR FLEX
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key18547333
Report Number3006108336-2024-00005
Device Sequence Number7708513
Product Code MBI
UDI-Device Identifier00887868270529
UDI-Public(01)00887868270529(17)231224(10)78836-4
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/24/2023
Device Model NumberN/A
Device Catalogue NumberCM-9622F
Device Lot Number78836-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age18 YR
Patient SexMale